Hi, sorry I post far less regularly than I would like, mainly as chemo has been a nightmare. Am on FEC-T (3 then 3), herceptin started on 4th cycle, start rads soon. Have been neutropenic 4 out of 5 cycles, have had 3 FEC and 2 docetaxel. Have had GCSF on all cycles. Saw my oncology consultant when in hospital on IV antibiotics again this week after docetaxel last Tuesday, and now thinks that the last planned cycle will be too hazardous to my health. I have had a severe hand-foot reaction to the first docetaxel cycle that didn't clear in time for the second and now hands have become worse including numbness that they hope will go. It's the first time my consultant has seemed worried by any of the side effects, and really doesn't think it wise to continue. I must admit I was a bit shocked at the time, as well as ill, and have just been discharged today (as no longer neutropenic - yipee) and now worried. I have grade 2, spread to all lymphs, HER2 and hormone positive, mastectomy and clearance done in April. Have a year of herceptin and rads planned, in 3 areas (chest, above collar bone and under arm) because cancer was starting to spread out of lymphs. Also tamoxifen for 5 years. I'm at a very good hospital with very good reputation, but worried that I'm leaving a bit of a risk without finishing treatment. Have a 4 year old, and really want to be here for a long time.
Not due back to clinic until 15 September and this is really starting to worry me. Grateful for any advice sorry about long rambling post. Love Alice